# SDR AALA201808279045

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 19,446 hours, 2,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN IN THE FIRST CLASS SECTION, RIGHT SIDE, BLINKED DURING TURBULENCE.  INSPECTION CHECK DONE AND ATTACHED EXIT SIGN LENS PROPERLY.  PERFORMED AN OPS TEST IAW AMM 33-51-01. TESTED OKAY. NO ABNORMALITIES FOUND.
